MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON CLAREON PANOPTIX TORIC TRIFOCAL HYDROPHOBIC IOL; LENS, INTRAOCULAR, TORIC OPTICS

ALCON RESEARCH, LLC - HUNTINGTON CLAREON PANOPTIX TORIC TRIFOCAL HYDROPHOBIC IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number CNWTT4
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Material Twisted/Bent (2981)
Health Effect - Clinical Code Blurred Vision (2137)
Date of Event 05/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A non-healthcare professional reported that during an intraocular lens (iol) implant procedure, at the time of implantation, the haptic did not spring out.The surgeon had to manipulate the haptic out during the same procedure.The procedure was completed on the same day, and the patient was transferred to the recovery room in good condition.Following the implant procedure, the patient experienced blurry vision.The iol was exchanged for the same model and same diopter toric lens from the same company 7 days after the initial implant procedure.The clinical reason for explant was reported as "iol had dislocated from initial implantation." additional information has been requested and received stated that the surgeon's prognosis was excellent and the patient was very happy.The patient's issue was resolved with no harm.
 
Additional Manufacturer Narrative
Additional information was provided in h.3., h.6.And h.11.The product was not returned.Product history records were reviewed, and the documentation indicated the product met release criteria.The file indicates the use of a non-qualified delivery system.A viscoelastic was indicated that would be qualified with a quailed cartridge combination.The product investigation could not identify a root cause.The product was not returned for evaluation.The delivery system indicated is not qualified.The file indicates the haptic issue caused the lens to dislocate which caused the blurry vision.The lens was replaced with the same lens model and diopter.File will be reopened if new information is received.The manufacturer internal reference number is: (b)(4).

Brand Name
CLAREON PANOPTIX TORIC TRIFOCAL HYDROPHOBIC IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key22112124
Report Number1119421-2025-01536
Device Sequence Number7063095
Product Code MJP
UDI-Device Identifier00380652469128
UDI-Public(01)00380652469128(17)260607(11)220609(10)15428964
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/07/2026
Device Model NumberCNWTT4
Device Catalogue NumberCNWTT4.230
Device Lot Number15428964
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/13/2025
Supplement Date Received by Manufacturer07/08/2025
Initial Report FDA Received Date05/30/2025
Supplement Report FDA Received Date08/01/2025
Date Device Manufactured06/09/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DUOVISC VISCOELASTIC SYSTEM; INTREPID AUTOSERT IOL HANDPIECE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR
Patient SexFemale